# SDR YENA2024082101132

- Difficulty date: August 19, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 33,112 hours, 10,633 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 07516
- Condition: Failed
- Location: Zone 700
- Part time: 33,112 hours, 10,633 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1058, AUA-JFK. 'ON ARRIVAL IN JFK L/G FAILED TO EXTEND. AFTER CYCLING L/G HANDLE L/G EXTENDED NORMALLY. NO ECAM WAS PRESENT MASTER WARNING LIGHT FLASHED ON AND OFF UNTIL GEAR WAS FINALLY EXT; REF L/P 4049467, ITEM 2 (ACCOMPLISHED WIRING CHECKS ON TSI NO FAULTS NOTED. ALL VALUES WITHIN LIMITS. REMOVED AND REPLACED RELAY 62GA PER ESPM 40-45-15. FURTHER STEPS REQUIRED ON TSI. REFER TO LOGPAGE 4049468-1 FOR CONTINUATION.) AND L/P 4049468, ITEM 1 (R/R LANDING GEAR SAFETY VALVE IAW AMM 32-31-17. OPS CHECK/LEAK REQ. REF LOGPG 4049468, ITEM 2) FOR WORK ACCOMPLISHED FOR TSI MDDR 65297. ALSO REF L/P  4049466, ITEM 2 (ACCOMPLISHED OPS & LEAK CHECK OF LANDING GEAR SAFETY VALVE 49GA PER AMM 32-31-00-710-005-A OPS AND LEAK CHECKS GOOD) FOR GEAR SWINGS ACCOMPLISHED. A/C OK TO CONT FOR SVC.
